# SDR IPXA1164930

- Difficulty date: February 15, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 10,883 hours, 6,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO PIT FLOORBOARD NR 132FE IS DELAMINATING AT CORNER AND SKIN IS GOUGED.  FABRICATED FWD CARGO FLOORBOARD NR 132FE IAW EO A300-5320-16407-E, APPENDIX C.
